Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Optimum quadrature formulas in $ s$ dimensions


Author: Henry C. Thacher
Journal: Math. Comp. 11 (1957), 189-194
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1957-0090869-8
MathSciNet review: 0090869
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. W. Tyler, ``Numerical integration of functions of several variables,'' Canadian Jn. Math., v. 5, 1953, p. 393-412. MR 0056379 (15:67a)
  • [2] P. C. Hammer & A. W. Wymore, ``Numerical evaluation of multiple integrals I'' MTAC, v. 11, 1957, p. 59-67. MR 0087220 (19:323a)
  • [3] P. C. Hammer, O. J. Marlowe, & A. H. Stroud, ``Numerical integration over simplexes and cones,'' MTAC, v. 10, 1956, p. 130-137. MR 0086389 (19:177e)
  • [4] P. C. Hammer & A. H. Stroud, ``Numerical integration over simplexes,'' MTAC, v. 10, 1956, p. 137-139. MR 0086390 (19:177f)
  • [5] A. Sard, ``Function spaces and approximation,'' Numerical Analysis, v. 6, Proceedings of the Sixth Symposium in Applied Mathematics of the American Mathematical Society, McGraw Hill Book Co., Inc., New York, 1956. MR 0079127 (18:33a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0090869-8
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society